# SDR HAIGJQR0107

- Difficulty date: February 24, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N98W
- Make and model: Bell 212
- Aircraft serial: 35100
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Wiper Assy
- Part number: 204070907011
- Condition: Failed
- Location: Windshield
- Part time: 177 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WIPER ASSY. BROKEN AT OUTBOARD PIVOT PIN. REPLACED WITH NEW UNIT FROM BELL HELICOPTER.
